MathSciNet Relay Station
MathSciNet bibliographic data
MR1670363 46L05 (05C20 46L55)
Fowler, Neal J.; Laca, Marcelo; Raeburn, Iain The $C^*$-algebras of infinite graphs. Proc. Amer. Math. Soc. 128 (2000), no. 8, 2319–2327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement